MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-0032-1328930

Медицинская библиотека · The Thoracic and cardiovascular surgeon · 2013

Recurrent left atrial and left ventricular thrombosis due to heparin-induced thrombocytopenia: case report and short review.

Kuhl Thomas, Wendt Stefanie, Langebartels Georg, Kröner Axel, Wahlers Thorsten

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

The combination of heparin-induced thrombocytopenia (HIT) II, left ventricular failure with extracorporeal membrane oxygenation (ECMO) therapy, and recurrent left ventricular thrombosis is rare and predicts a poor outcome. In this case, HIT II occurred after an ischemic cardiogenic shock. We initiated ECMO and intra-aortic balloon pump therapy during coronary artery bypass grafting and ventricular thrombectomy. Despite continued therapeutic therapy with heparin and later argatroban, the patient developed solid and recurrent thrombotic masses in the left atrium and left ventricle.

Для цитирования: Kuhl Thomas, Wendt Stefanie, Langebartels Georg, Kröner Axel, Wahlers Thorsten. Recurrent left atrial and left ventricular thrombosis due to heparin-induced thrombocytopenia: case report and short review.. The Thoracic and cardiovascular surgeon. 2013. DOI: 10.1055/s-0032-1328930.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.